The Generalized Odd Weibull Generated Family of Distributions:Statistical Properties and Applications

Mustafa Ç. Korkmaz, Morad Alizadeh, Haitham M. Yousof, Nadeem Shafique Butt

Abstract


In this work, we propose a new class of lifetime distributions calledthe generalized odd Weibull generatedfamily. It can provide better fits than some of the well known lifetime models and this fact represents a good characterization of this family. Some of its mathematical properties are derived. The maximum likelihood method is used for estimating the model parameters. We study the behaviour of the estimators by means of two Monte Carlo simulations. The importance of the family illustrated by means of two applications to real data sets.


Keywords


Generated distribution; Maximum likelihood; Moment; Quantile function;Simulation

Full Text:

PDF


DOI: http://dx.doi.org/10.18187/pjsor.v14i3.2598

Refbacks

  • There are currently no refbacks.




Copyright (c) 2018 Pakistan Journal of Statistics and Operation Research

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Title

The Generalized Odd Weibull Generated Family of Distributions:Statistical Properties and Applications

Keywords

Generated distribution; Maximum likelihood; Moment; Quantile function;Simulation

Description

In this work, we propose a new class of lifetime distributions calledthe generalized odd Weibull generatedfamily. It can provide better fits than some of the well known lifetime models and this fact represents a good characterization of this family. Some of its mathematical properties are derived. The maximum likelihood method is used for estimating the model parameters. We study the behaviour of the estimators by means of two Monte Carlo simulations. The importance of the family illustrated by means of two applications to real data sets.


Date

2018-09-22

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol. 14 No. 3, 2018



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810